# SDR SWAA2023053126185

- Difficulty date: April 11, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT ON OVERHEAD STOWAGE BIN 7LH AT PASSENGER CABIN (1 EA) 2023-257603<[01] REPLACED EMERGENCY EXIT LIGHT ON OVERHEAD STOWAGE BIN 7LH AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-03-960-801.SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED EMERGENCY EXIT LIGHT ON OVERHEAD STOWAGE BIN 7LH AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-03-960-801.SEE INDIVIDUAL SIGNOFFS BELOW.
